# SDR DALA2023042703313

- Difficulty date: April 7, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 94,411 hours, 24,896 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 ER/A 607761-14; PYLON #2 / AFT STRUT FAIRING / SKIN, INBD & OUTBD SIDE / NAC STA. 274 TO 279 / FASTENER CORROSION. CORRECTIVE ACTION: REF ERA 607761-14. (2708770)
